# SDR HEEA063336

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Failed
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR WILL NOT HOLD PITCH.
